MathSciNet Relay Station
MathSciNet bibliographic data
MR1775046 47H10 (47J20 47N10 49J40 54C60 54H25 91B50)
Park, Sehie Fixed points, intersection theorems, variational inequalities, and equilibrium theorems. Int. J. Math. Math. Sci. 24 (2000), no. 2, 73–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement